# SDR 2023FA0000622

- Difficulty date: October 20, 2023
- Submitted: October 20, 2023
- Operation: General aviation
- Aircraft: N174GF
- Make and model: Cessna 172R
- Aircraft serial: 17280532
- Engine: Cont IO360*
- Engine time: 1,482 hours, 1,482 cycles
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: SL36006WA20P
- Condition: Cracked
- Location: Nr 4
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED LOSS OF ENGINE POWER. BEGAN TO RUN ROUGH. MADE A PRECAUTIONARY NORMAL LANDING.  MECHANIC REMOVED COWLING AND FOUND A CRACKED NR 4 CYLINDER. LB STATED NEW CYLINDERS WERE INSTALLED AT ENGINE OVERHAUL AT 1481.6 HOURS AGO. THE CYLINDER WAS REPLACED WITH OVERHAULDED ASSY.  NR 1 CYLINDER WAS ALSO CRACKED PREVIOUSLY, RESULTING IN A SECOND PRECAUTIONARY LANDING.
